Journal article icon

Journal article

Integrability and tail estimates for Gaussian rough differential equations

Abstract:
We derive explicit tail-estimates for the Jacobian of the solution flow for stochastic differential equations driven by Gaussian rough paths. In particular, we deduce that the Jacobian has finite moments of all order for a wide class of Gaussian process including fractional Brownian motion with Hurst parameter H>1/4. We remark on the relevance of such estimates to a number of significant open problems.

Actions


Access Document


Publisher copy:
10.1214/12-AOP821

Authors


Litterer, C More by this author
Journal:
Annals of Probability
Volume:
41
Issue:
4
Pages:
3026-3050
Publication date:
2011-04-10
DOI:
URN:
uuid:3d5c6826-b844-41bc-bbf6-687496db3d79
Source identifiers:
366680
Local pid:
pubs:366680
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP